# SDR QY52003F00000

- Difficulty date: August 1, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N105TB
- Make and model: Gulstm G1159
- Aircraft serial: 31
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 38370213
- Part serial: P14719
- Condition: Failed
- Location: Engine
- Part time: 6,609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED TO START.  ON INVESTIGATION OF PROBLEM, FOUND STARTER CENTRIFUGAL SWITCH HAD MALFUNCTIONED.  ORDERED NEW STARTER.  WHEN OLD STARTER WAS REMOVED, IT WAS DISCOVERED THAT THE STARTER SHAFT BEARINGS HAD FAILED, THIS IS MOST LIKELY WHAT TOOK OUT THE CENTRIFUGAL SWITCH.
